Browsing by Author 박춘길

Jump to:
All A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
  • Sort by:
  • In order:
  • Results/Page
  • Authors/Record:

Showing results 1 to 30 of 157

Issue DateTitleAuthor(s)
2012-113-LIE MULTIPLIERS ON BANACH 3-LIE ALGEBRAS박춘길
2014-093-Variable Additive rho-Functional Inequalities and Equations박춘길
2014-08Additive and quadratic functional inequalities in non-Archimedean normed spaces박춘길
2013-11ADDITIVE FUNCTIONAL INEQUALITIES IN 2-Banach SPACES박춘길
2012-12Additive functional inequalities in Banach spaces박춘길
2013-10ADDITIVE FUNCTIONAL INEQUALITIES IN GENERALIZED QUASI-BANACH SPACES박춘길
2013-10AN ADDITIVE FUNCTIONAL INEQUALITY IN MATRIX NORMED SPACES박춘길
2014-10Additive rho-functional inequalities박춘길
2015-03ADDITIVE rho-FUNCTIONAL INEQUALITIES AND EQUATIONS박춘길
2015-12ADDITIVE rho-FUNCTIONAL INEQUALITIES IN MATRIX NORMED SPACES박춘길
2015-06ADDITIVE rho-FUNCTIONAL INEQUALITIES IN NON-ARCHIMEDEAN NORMED SPACES박춘길
2016-02Additive rho-functional inequalities in normed spaces박춘길
2013-11ADDITIVITY OF JORDAN TRIPLE PRODUCT HOMOMORPHISMS ON GENERALIZED MATRIX ALGEBRAS박춘길
2013-11Almost contractive coupled mapping in ordered complete metric spaces박춘길
2012-05Almost partial generalized Jordan derivations: a fixed point approach박춘길
2011-09Approximate *-derivations and approximate quadratic *-derivations on C*-algebras박춘길
2015-10Approximate fuzzy double derivations and fuzzy Lie *-double derivations박춘길
2015-07Approximate fuzzy ternary homomorphisms and fuzzy ternary derivations on fuzzy ternary Banach algebras박춘길
2012-07Approximate m-Lie homomorphisms and approximate Jordan m-Lie homomorphisms associated to a parametric additive functional equation박춘길
2012-11Approximate n-Jordan *-derivations on C*-algebras and JC*-algebras박춘길
2012-12Approximate perfect differential equations of second order박춘길
2015-03Approximate ternary quadratic derivation on ternary Banach algebras and C*-ternary rings: revisited박춘길
2012-09Approximation of a generalized additive mapping in multi-Banach modules and isomorphisms in multi-C*-algebras: a fixed-point approach박춘길
2012-11Approximation of an additive-quadratic functional equation in RN-spaces박춘길
2011-11Approximation of an AQCQ-functional equation and its applications박춘길
2013-05Approximation of Jordan homomorphisms in Jordan Banach algebras박춘길
2013-04Approximation of linear mappings in Banach modules over C*-algebras박춘길
2015-10Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces박춘길
2016-02Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces (vol 2015, pg 314, 2015)박춘길
2013-12An AQ-functional equation in paranormed spaces박춘길

BROWSE